# SDR RAIA970824

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBK
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 199
- System (JASC): 5240 · Service Doors
- Part: Torque Box
- Part number: S53671218200
- Condition: Corroded
- Location: Service Door
- Part time: 16,478 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING MAINTENANCE CHECK, FOUND CORROSION AT SERVICE DOOR TORQUE BOX.  MAINTENANCE REPLACED SERVICE DOOR TORQUE BOX PER ATR SRM.  (M)
